# SDR SWIA200718716

- Difficulty date: July 20, 2007
- Submitted: September 26, 2007
- Operation: Air carrier
- Aircraft: N507CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7796
- Aircraft time: 10,536 hours, 8,790 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT C-CHECK, STA280 BULKHEAD OUTBOARD LBL9 AND RBL9 CLIP IS CRACKED.  INSTALLED LBL9 AND RBL9 OUTBOARD CLIP PER CRJ200 SRM 51-42-21 PG 11.
